# SDR UPS99829603

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5646666501
- Condition: Corroded
- Location: Bs 1665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LONG 23L AT FS 1665 HAS HEAVY CORROSION.  CUT OUT DAMAGED SECTION FABRICATED AND REPLACED LONGERON IAW DWG 5646666 AND SRM 51-1-20D.
